MathSciNet Relay Station
MathSciNet bibliographic data
MR1189091 (93k:58217) 58G18 (11M06 35P05 47F05 58G25)
Lapidus, Michel L.; Pomerance, Carl The Riemann zeta-function and the one-dimensional Weyl-Berry conjecture for fractal drums. Proc. London Math. Soc. (3) 66 (1993), no. 1, 41–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement